Archived Edition Vol. 19, No. 4, 1993

Editors: H. Brezis (Paris), S.S. Chern (Berkeley), J. Damon (Chapel Hill), R.M. Hardt (Rice), G.G. Johnson (Houston), J.A. Johnson (Houston), A. Lelek (Houston), J. Nagata (Osaka), B.H. Neumann (Australian National University), V. Paulsen (Houston), G. Pisier (Paris), G.-C. Rota (MIT), R. Scott (Houston), K. Uhlenbeck (Austin)
Managing Editor: G. Auchmuty (Houston)

Houston Journal of Mathematics


Mohammad K. Azarian
On the Lower Near Frattini Subgroups of Amalgamated Free Products of Groups, pp. 499-504.

Patrizia Longobardi, Mercede Maj
A Finiteness Condition Concerning Commutators in Groups, pp. 505-512.

M. Sequeira
Fixed Points in MS2-Algebras, pp. 513-522.

Abdullah Harmanci, Patrick F. Smith
Finite Direct Sums of CS-Modules, pp. 523-532.

Lifeng Ding
An Algebraic Reflexivity Result, pp. 533-540.

Jerome Dancis
Each Closed Subset of Metric Space X With Ind X, pp. 541-550.

A. Dow, M. Henriksen, R. Kopperman, R. G. Woods
Topologies and Cotopologies Generated by Sets of Functions, pp. 551-586.

S. I. Ansari
Essential Disjointness and the Daugavet Equation, pp. 587-601.

D. Kutzarova, S. Prus, B. Sims
Remarks on Orthogonal Convexity of Banach Spaces, pp. 603-614.

P. Milnes, S. Walters
Simple Quotients of the Groups C*-Algebra of a Discrete 4-Dimensional Nilpotent Group, pp. 615-636.

David Feldman, Don Hadwin, Mehmet Orhon
Algebraically Reflexive Representations of C(K), pp. 637-648.

Tom Hoover, Justin Peters, Warren Wogen
Spectral Properties of Semicrossed Products, pp. 649-660.

V. A. Liskevich
Some Limit Cases in Estimates for Solutions of Second Order Elliptic Equations, pp. 661-673.